# SDR C2XA02IA015

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 5012609
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILE-  WHILE TAXIING TO THE GATE THE CREW NOTED THAT THE BRAKES LOCKED AND WOULD NOT RELEASE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE (3) MAIN BRAKE ASSEMBLY.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
